Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Weak and heart rate goes up. Arms and face itching. Hiatal hernia causing problems?

I've started having these spells where My skin feels like it has been"asleep" and is for lack of better words is waking up. I feel weak and my heart rate goes up. it seems to last about a couple of hours at a time. I've had my heart checked and been to the hospital twice with these symptoms. i also noticed my arms and face and legs feel like the itch. I noticed I feel blotted.. could my hiatal hernia cause this.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting at HCM.
Symptoms that you refer are caused by hiatal hernia. One of the complication of hiatal hernia is anemia(decresing number of red beads of blood) that is caused by low haemorrhage. Heamorrhage happens in 10-30% of persons that suffers from hiatal hernia. You sholud do stool for occult blood test and blood test.
Hiatal hernia makes you feel uncomfortable. The results will give us the right treatment.
Take care of yourself.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor